RUS  ENG JOURNALS   PEOPLE   ORGANISATIONS   CONFERENCES   SEMINARS   VIDEO LIBRARY   PACKAGE AMSBIB
General information
Latest issue
Archive
Impact factor

Search papers
Search references

RSS
Latest issue
Current issues
Archive issues
What is RSS



Algebra Discrete Math.:
Year:
Volume:
Issue:
Page:
Find






Personal entry:
Login:
Password:
Save password
Enter
Forgotten password?
Register


Algebra Discrete Math., 2013, Volume 16, Issue 1, Pages 1–15 (Mi adm429)  

This article is cited in 1 scientific paper (total in 1 paper)

RESEARCH ARTICLE

The total torsion element graph of semimodules over commutative semirings

S. Ebrahimi Atani, F. Esmaeili Khalil Saraei

Faculty of Mathematical Sciences, University of Guilan, P.O. Box 1914, Rasht, Iran

Abstract: We introduce and investigate the total torsion element graph of semimodules over a commutative semiring with non-zero identity. The main purpose of this paper is to extend the definition and results given in [2] to more general semimodule case.

Keywords: Semiring, Torsion element graph, $k$-subsemimodules, $Q_{M}$-subsemimodules.

Full text: PDF file (230 kB)
References: PDF file   HTML file

Bibliographic databases:
MSC: 16Y60, 05C75
Received: 01.09.2011
Revised: 26.04.2012
Language:

Citation: S. Ebrahimi Atani, F. Esmaeili Khalil Saraei, “The total torsion element graph of semimodules over commutative semirings”, Algebra Discrete Math., 16:1 (2013), 1–15

Citation in format AMSBIB
\Bibitem{AtaSar13}
\by S.~Ebrahimi~Atani, F.~Esmaeili~Khalil~Saraei
\paper The total torsion element graph of semimodules over commutative semirings
\jour Algebra Discrete Math.
\yr 2013
\vol 16
\issue 1
\pages 1--15
\mathnet{http://mi.mathnet.ru/adm429}
\mathscinet{http://www.ams.org/mathscinet-getitem?mr=3184693}
\isi{http://gateway.isiknowledge.com/gateway/Gateway.cgi?GWVersion=2&SrcApp=PARTNER_APP&SrcAuth=LinksAMR&DestLinkType=FullRecord&DestApp=ALL_WOS&KeyUT=000362577800001}


Linking options:
  • http://mi.mathnet.ru/eng/adm429
  • http://mi.mathnet.ru/eng/adm/v16/i1/p1

    SHARE: VKontakte.ru FaceBook Twitter Mail.ru Livejournal Memori.ru


    Citing articles on Google Scholar: Russian citations, English citations
    Related articles on Google Scholar: Russian articles, English articles

    This publication is cited in the following articles:
    1. Saraei Fatemeh Esmaeili Khalil, “the Total Torsion Element Graph Without the Zero Element of Modules Over Commutative Rings”, J. Korean. Math. Soc., 51:4 (2014), 721–734  crossref  mathscinet  zmath  isi  scopus
  • Algebra and Discrete Mathematics
    Number of views:
    This page:171
    Full text:69
    References:26

     
    Contact us:
     Terms of Use  Registration  Logotypes © Steklov Mathematical Institute RAS, 2020